# SDR CA011001002

- Difficulty date: September 28, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna 208
- Engine: Pwa PT6A114
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: 2601048200
- Condition: Burned
- Location: Electrical Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION OF THE AREA BEHIND THE ELECTRICAL PANEL BY THE PILOTS LEFT FOOT.  A WIRE CONNECTOR WAS FOUND BURNED. THE WIRE CONNECTOR BETWEEN THE PROP ANTI-ICE WIRE HA-20 EXITING FROM THE CIRCUIT BREAKER PANEL AND THE WIRE HA-21 GOING TO THE PROP TIMER WAS FOUND BURNED AND DISTORTED FROM HEAT. ON CLOSER EXAMINATION IT WAS FOUND THE TERMINAL ON THE WIRE HAD BEEN CRIMPED IMPROPERLY AND WAS ALLOWED TO MAKE CONTACT WITH THE PLACTIC CONNECTOR HOUSING. THE CONNECTOR WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
